# SDR 2005FA0000454

- Difficulty date: February 15, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N6400V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0662
- Engine: Lyc O360F1A6
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LANDING GEAR OPERATIONAL CHECK, THE MECHANIC FOUND THE CRACK ON BOTH SIDE CORNER OF THE FITTING NOSE GEAR ACTUATOR ATTACHING PART.  IT MAY BE SUSPECTED THAT MATERIAL FATIGUE OR AN UNREPORTED LANDING. (K)
